Jump to content

Photo

Bumpy Face And Puffy Eyes


This topic has been archived. This means that you cannot reply to this topic.
12 replies to this topic

#1 rachelstenberg

rachelstenberg

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Joined: 13-February 12

Posted 13 February 2012 - 10:19 AM

I've just recently started using The Regimen (this is my fifth day) and every morning since I've started using it my eyes have been puffy and dry when I wake up in the morning. My family says my face even looks a little swollen. I also have little bumps all over my skin now and I've never had those before. However, I'm noticing that my acne is going away, but I'm not so sure the puffy eyes every morning and the little bumps are worth it anymore. Has anyone else had this happen to them? If so, did it go away? How long did it take to go away? What can I do to help my puffy eyes?

#2 thrillpink

thrillpink

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 141
    Gallery Images: 5
    Likes: 18
About Me
  • Joined: 03-January 12

Posted 13 February 2012 - 10:34 AM

It sounds like an allergic reaction. If it doesn't subside I would stop for a while.

#3 HapaMommy

HapaMommy

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 157
    Blog Entries: 1
    Likes: 9
About Me
  • Joined: 11-February 12

Posted 13 February 2012 - 12:28 PM

I have eczema, sensitive skin and hives from time to time. it definitely sounds like a allergic reaction. I would stop and try doing the regimen every other day or a couple times a week and build up to it only after your skin heals (not redness or puffiness). You might need to take Benadryl and/or a topical cortisone to get the swelling down but only certain creams can be used in the eye area. i had the same thin happen a few time after using non-mild cleanser. it goes away but might need help. Good luck!

#4 AyeAye

AyeAye

    Veteran Member

  • Moderators
  • Posts & Likes
    Posts: 1,759
    Gallery Images: 30
    Likes: 655
About Me
  • Joined: 08-September 11

Achievements

     

Posted 13 February 2012 - 06:27 PM

I also had the same reaction in my second week. My eyes were puffy and itchy and my face was slightly swollen and red. To the extent that when I visited my parents my mum freaked out and told me to stop the regimen. But it passed, and by the 4th week all was well (apart from dryness).

I'm no doctor, so you may still be having an allergic reaction, but certainly the symptoms you describe are quite normal for some people. Take advice from the above posters and reduce the amount of BP you're using. But you are only using a very small amount right as your in your first week?.

#5 rachelstenberg

rachelstenberg

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Joined: 13-February 12

Posted 14 February 2012 - 09:17 AM

Thank you all for your responses! I was freaking out that I had spent money on a product that actually made my face way worse than before I started using it. I'm feeling slightly more confident now from your responses. Yes, I'm only using a VERY little amount of BP. Although, my first day using it I might've used a little bit too much. I haven't used any BP today and my face feels 100 times better. I've never been allergic to anything before so to have this happen was scary and I was unsure if it was an allergic reaction or if this was normal for everyone. This morning when I woke up after not using any BP yesterday my right eye was still a little puffy, but not at all like it had been while using BP and my face is clearing up of the tiny little bumps.

#6 dreamingofclearskin2011

dreamingofclearskin2011

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 713
    Likes: 45
About Me
  • Joined: 17-December 11

Achievements

     

Posted 14 February 2012 - 09:26 AM

puffy eyes from a chemical on your face?

hmm definately sounds like an allergic reaction to me.. please be very cautious! but if you say that you did not use BP and the puffing went down. id say the moisturizer and cleanser are good you are more than likely allergic to BP ive read many forums about people being allergic to BP that sucks im sorry to hear that if you are.. but i would definately go to doctors care and ask the doc about it. you can walk in with 20 bucks and get checked up by the doc no problem. he might even prescribe you something to use to substitute the BP.. although im not sure how well anything he prescribes will work in conjuction with the regimen. i got prescribed finacea and ive read that its a great substitue for people who are allergic to BP its an azeliac acid 15% usually used for rosacea but it also works with acne and post redmarks.
GOOD LUCK! i hope you get better!

#7 rachelstenberg

rachelstenberg

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Joined: 13-February 12

Posted 20 February 2012 - 11:32 AM

I've stopped using the Regimen completely and my face is doing a lot better. No more bumps, puffy eyes, or itchy skin. However, my skin is STILL flaky so hopefully that is gone soon too. I'm bummed that the Regimen didn't work for me, but what I'm doing now is working so I'm happy.

#8 Maximus Decimus Merideous

Maximus Decimus Merideous

    Max

  • Veteran Members
  • Posts & Likes
    Posts: 994
    Gallery Images: 2
    Blog Entries: 2
    Likes: 72
About Me
  • Joined: 21-September 08

Achievements

     

Posted 21 February 2012 - 11:59 AM

You know whats hilarious...Iv been using BP for years...and THIS FU*KING MORNING...my eyes are full on swollen and puffy also. WTF. The area around my eye has been getting redder and more irritated, and then today BAM, super swollen around my eye area. But I have no other symptoms, my acne is at bay...wtf is going on :(

#9 nycqueen

nycqueen

    Acne Soldier

  • Moderators
  • Posts & Likes
    Posts: 546
    Gallery Images: 13
    Likes: 104
About Me
  • Joined: 22-January 12

Posted 21 February 2012 - 03:27 PM

Hey Max... I notice that happens when the skin around my eyes are dry from the BP... I slap on a bunch of moisturizer around my eyes before BP'ing and it usually takes care of the problem, except if I rub my eyes alot... :)

#10 AcneeHater

AcneeHater

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 180
    Gallery Images: 23
    Blog Entries: 7
    Likes: 13
About Me
  • Joined: 31-July 11

Posted 21 February 2012 - 05:50 PM

ya Dan mentions to make sure to avoid the eye area by about an inch or so because the skin around the eyes are about 1/10 thick compare to of other parts of the face so its extra sensitive.

#11 Maximus Decimus Merideous

Maximus Decimus Merideous

    Max

  • Veteran Members
  • Posts & Likes
    Posts: 994
    Gallery Images: 2
    Blog Entries: 2
    Likes: 72
About Me
  • Joined: 21-September 08

Achievements

     

Posted 21 February 2012 - 10:42 PM

The thing is, they were pathologically puffy, like there was somthing seriously wrong. It looked like i got punched really bad in both eyes, and they were really heavy

#12 rachelstenberg

rachelstenberg

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Joined: 13-February 12

Posted 25 February 2012 - 09:06 PM

I hadn't been putting BP or lotion around my eyes at all and for some reason they STILL got super puffy. The weird thing is that my right eye was WAY worse than my left eye though... I've been using the BP to spot treat and it's wonderful, but I'll never again put it all over my face. Hope your face gets better. I know how sucky it is to have big, huge puffy eyes; feels like you're tired all day.

#13 Chicagofm

Chicagofm

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 0
About Me
  • Joined: 01-March 12

Posted 01 March 2012 - 04:37 PM

I've used BP too and it seems to irritate my skin pretty bad. It almost has a burning sensation. It turned out that I had an allergic reaction to it. Unfortunately, I am alergic to a lot of products.